Diffusion Problems Arising In Mathematical Biology 2

QSpace/Manakin Repository

Diffusion Problems Arising In Mathematical Biology 2

Show simple item record


dc.contributor.author Abu Al Rub, Marwan S. [مروان سعيد ابو الرب] en_US
dc.date.accessioned 2009-11-25T15:20:33Z
dc.date.available 2009-11-25T15:20:33Z
dc.date.issued 1996 en_US
dc.identifier.citation Qatar University Science Journal, 1996, Vol. 16, No. 1, Pages 23-29. en_US
dc.identifier.uri http://hdl.handle.net/10576/9887
dc.description.abstract In this paper we consider long range diffusion, examine the local behavior of epidemics in Lp'q. In section 1 of chapter 2 we develop a model, the long range diffusion pressure in planktonic patchiness and then in secion 2 we fid the solution to such model. en_US
dc.description.abstract في هذا البحث تم تناول الانتش!ار على المدى الطويل وتم اختبار السلوك المحلي صوبئة في . ar
dc.language.iso en en_US
dc.publisher Qatar University en_US
dc.subject Mathematics en_US
dc.subject الرياضيات ar
dc.title Diffusion Problems Arising In Mathematical Biology 2 en_US
dc.title.alternative بعض مسائل الانتشار في الرياضيات البيولوجية 2 ar
dc.type Article en_US
dc.identifier.pagination 23-29 en_US
dc.identifier.issue 1 en_US
dc.identifier.volume 16 en_US

Files in this item

Files Size Format View
abstract.pdf 1.615Kb PDF View/Open
abstract.doc 19.5Kb Microsoft Word View/Open
abstract_ar.doc 20Kb Microsoft Word View/Open
0796161-0005-fulltext.pdf 297.3Kb PDF View/Open

This item appears in the following Collection(s)

Show simple item record

Search QSpace


Advanced Search

Browse

My Account